# SDR DALA2023070505410

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5755 · Spoilers
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION SPOILER 1, 2 AND 5 I/B AND O/B CENTER HINGE BOLTS ON LH WING. CORRECTIVE ACTION: REPLACED SPOILER 1, 2 AND 5 I/B AND O/B CENTER HINGE BOLTS ON LH WING AS PER A320 FAM AMM 27-64-41-400-001-A. (2849219)
